# SDR AALA202303212740

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 38,793 hours, 4,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: BPAS105
- Condition: Discharged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 DOOR EMERGENCY POWER ASSIST SYSTEM (EPAS) BACKUP BATTERY DOES NOT CHARGE. REPLACED BATTERY AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
